Hey Everyone

I know I haven't posted very much lately, sorry. I do read the posts, but haven't responded much because I type funny on my phone and it's embarrassing LOL.

I had my 3rd Rituxan thursday and I'm ok, just really tired. I slept almost 14 hours yesterday and today my back is killing me. I guess it serves me right. Hopefully if I move around today it'll loosen up.

This time with the Rituxan I've had a couple of side effects that I haven't had before. I woke up one morning with the most incredible leg cramp...I woke up screaming and scared the heck out of my dog LOL. I've also had some pretty bad muscle cramps that I certainly don't remember from the last time. I've been extremely tired every weekend and spent most of the time sleeping.

I do admit, that I am kind of afraid this isn't working. I was hoping to see some of the swelling in my armpit go down and it just doesn't look it. I hope it's just my imagination. Next Thursday I see my onc so I hope that he can't feel it because I never could tell the difference between muscle and node.

I am very happy with all the good news going on with several of you! Congratulations to all who are doing great. And to those who are currently struggling with emotions and treatments my good wishes are definitely there.

Take care all,
Beth

Comments

  • jimwins
    jimwins Member Posts: 2,107
    Hi Beth
    Hey Beth!

    So good to hear from you!

    I'm sorry you're having issues with side effects.
    I did a little research and cramps and back pain can
    be side effects of Rituxan.

    If you feel up to it, mild/moderate exercise might help some.
    Of course you should discuss all this with your medical team.
    They can probably give you something to prevent/alleviate as well.

    I know you've been through the wringer with all of this.
    Please keep us updated and sending you positive energy for
    great news on Thursday when you see your oncologist.
    I also hope the side effects disappear for you.

    Warm and strong hugs,

    Jim
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    jimwins said:

    Hi Beth
    Hey Beth!

    So good to hear from you!

    I'm sorry you're having issues with side effects.
    I did a little research and cramps and back pain can
    be side effects of Rituxan.

    If you feel up to it, mild/moderate exercise might help some.
    Of course you should discuss all this with your medical team.
    They can probably give you something to prevent/alleviate as well.

    I know you've been through the wringer with all of this.
    Please keep us updated and sending you positive energy for
    great news on Thursday when you see your oncologist.
    I also hope the side effects disappear for you.

    Warm and strong hugs,

    Jim

    Thanks
    Thank you Jim!

    I will try to keep the faith

    Beth
  • Max Former Hodgkins Stage 3
    Max Former Hodgkins Stage 3 Member Posts: 3,803 Member
    dixiegirl said:

    Thanks
    Thank you Jim!

    I will try to keep the faith

    Beth

    Chin up, girl

    Dixie !

    What a beautiful pair of dogs ! One looks shepard, and the other lab or pointer. My dog is purebred -- 100 % mut. No non-mut at all.

    Remember: the presence or absence of side-effects is NO indication of whether a med is working or not. My arm pits stay "swollen" feeling, but no nodes or mass are involved.

    I hope the doc gives a good report on your visit.

    max
  • forme
    forme Member Posts: 1,161 Member
    Thinking of you
    Beth

    So nice to see your post. I love the new picture of your darling pups! Nothing better than furry family members.

    I too spent most of yesterday sleeping. It's hard to believe that one can sleep so much and still be so tired.

    If your tired then you need to rest. Listen to your body and just sleep when you need to. Plus, you are working during the week and that by itself is enough to make you tired. Add in the tx, and sleep seems so necessary.

    Gosh, I wish you were having an easier time with the rituxin. Leg cramps are the worst. I have been woken from a sound sleep with such intense pain, that I become afraid to move. Have you tried a very hot moist towel. That seems to help me a little. It's just getting to the bathroom to heat the towel that is so hard.

    Maybe you can ask your onc about checking your magnesium and potassium levels. If they are low, that can also contribute to the muscle cramps. If the levels are low, maybe having them up around normal might lessen the severity of the cramps. just a thought.

    I'm sending you all good and positive thoughts for your visit on thursday. And pray that you have no more cramps.

    Huge hugs,
    Lisha
  • miss maggie
    miss maggie Member Posts: 929
    Hello again
    Dear Beth,

    Glad to read your posts again. I agree, with you working and resting, it is very hard
    to find the time to post. I think sleep sometimes is the best medicine.

    I never
    thought to contribute Rituxan with leg cramps. I used to always sleep on my back. Now
    if I do so, I get the most horrible pain in my right leg. Therefore, I have to sleep
    on my side. Only then I have no problem. I received Rituxan in Dec 2009, is it possible
    to still have cramps???

    I'm sorry about the side effects of Rituxan. I don't remember if you had a problem
    before.

    You too take care. Hugs and love Maggie
  • merrywinner
    merrywinner Member Posts: 626
    Hi Beth!
    Hang in there(so easy to type...so hard to do). Leg cramps?? In addition to the other good info remember to drink,drink and drink! I always found when I didn't feel exactly right I needed to hydrate more. I would think I was probably drinking enough but forget that the drugs put our systems into overdrive and we need way more fluid then we think. Take care. Mary